Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok peps i have been on accutane for 87 days at 30mg and still breakout. I'm only 4'10 and 100 pounds....but i keep getting 1-3 pimples a month that leave a HUGE red mark. I'm VERY VERY fair and it looks awful to me. I want to stop breaking out completely..ugh! However, i have noticed that my redmarks from pre-tan pimples look very red and almost fresh...anyone else experience this? :(

Share this post


Link to post
Share on other sites

They will fade when your done with treatment. The dermatologist told me that yesterday. During treatment the healing process is very slow. Dont touch them!!! Keep a lot of sunscreen on!

Share this post


Link to post
Share on other sites

That's the same with me. I have red marks that seem to have been on my face forever, but my derm told me it will go away faster after you're finished with the course. Before I went on the Accutane course, I remember my red marks fading so fast like in a week or two. So I'm pretty confident that after I'm done, it will heal just as fast.

Share this post


Link to post
Share on other sites

I have purple marks on my face (why purple, I do not know) and they've only gotten darker since being on Tane. But the dermatologist said that would happen, and then it would fade. Be encouraged, it will end soon!

Share this post


Link to post
Share on other sites

I have one week left for month 3 then i'm on to month 4. The first month i was on 20mg, the seoncd 30mg and the third 30mg. I have stoipped breaking out bad...but i still get big red pimples every month...is my dose too low? I'm 105 and 4'10 with moderate acne!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×